# SDR FDEA201004271367

- Difficulty date: April 27, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652083268
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM TOP MAIN CABIN BS 950 RBL 45 TO RBL 62.  CORROSION OUT OF LIMITS, R & R FLOORBEAM TOP BS 950 RBL 62.5 TO 62.5 FROM BAC 1505-100405 7075T6 DIM: 129.5" LONG IAW B. DWG NR 65-16338, SRN 53-10-1, FIG 8.
